# SDR 95ZZZM600

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FUOND IN THE FORWARD PIT CRACKS, AT FS 218, ON THE LOWER FRAME.  REMOVED DAMAGED SECTION.  FABRICATED REPAIR MEMBER AND INSTALLED IAW DC-9 SRM 51-10-3, 51-10-1 AND 51-10-2A.  (M)
